# SDR 2001FA0000318

- Difficulty date: August 30, 2001
- Submitted: September 20, 2001
- Operation: General aviation
- Aircraft: N5HT
- Make and model: Socata TBM 700
- Aircraft serial: 9
- Engine: Pwa PT6*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: T700A5755060000
- Condition: Worn
- Location: Left Flab Ib
- Part time: 1,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LEFT FLAP, DISCOVERED LEFT INBOARD CARRIAGE, PART LISTED ABOVE AND ACTUATOR NUT COVER,  PN T700A2750029000, WORN FROM CONTACT WITH ACTUATOR NUT.  WEAR APPEARS TO BE FROM WORN BUSHINGS IN CARRIAGE AND ACTUATOR NUT COVER AS WELL AS WEAR IN LOCATOR PINS IN ACTUATOR NUT.  FOUND SAME WEAR IN RIGHT INBOARD FLAP CARRIAGE, PN T700A5755060001 AND ACTUATOR NUT COVER COVER PN T700A2755063000 AND ACTUATOR NUT COVER PN T700A2750029000.
